Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 704784, 5 pages
http://dx.doi.org/10.1155/2013/704784
Research Article

On Certain New Subclass of Meromorphic Close-to-Convex Functions

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Railway Tracks and Transportation, East China Jiao Tong University, Nanchang, Jiangxi 330013, China

Received 19 November 2012; Accepted 31 January 2013

Academic Editor: Mikael Lindstrom

Copyright © 2013 Jing-Ping Yi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-G. Wang, Y. Sun, and N. Xu, “Some properties of certain meromorphic close-to-convex functions,” Applied Mathematics Letters, vol. 25, no. 3, pp. 454–460, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Kowalczyk and E. Leś-Bomba, “On a subclass of close-to-convex functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1147–1151, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Şeker, “On certain new subclass of close-to-convex functions,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 1041–1045, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. Goswami, S. Bulut, and T. Bulboacă, “Certain properties of a new subclass of close-to-convex functions,” Arabian Journal of Mathematics, vol. 1, no. 3, pp. 309–317, 2012. View at Google Scholar
  5. A. Mohammed and M. Darus, “Starlikeness properties of a new integral operator for meromorphic functions,” Journal of Applied Mathematics, vol. 2011, Article ID 804150, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Soni and S. Kant, “A new subclass of meromorphic close-to-convex functions,” Journal of Complex Analysis, vol. 2013, Article ID 629394, 5 pages, 2013. View at Publisher · View at Google Scholar
  7. Q.-H. Xu, H. M. Srivastava, and Z. Li, “A certain subclass of analytic and close-to-convex functions,” Applied Mathematics Letters, vol. 24, no. 3, pp. 396–401, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M.-S. Liu, “A subclass of p-valent close-to-convex functions of type β and order α,” Journal of Mathematical Study, vol. 30, no. 1, pp. 102–104, 1997. View at Google Scholar · View at MathSciNet
  9. Ch. Pommerenke, “On meromorphic starlike functions,” Pacific Journal of Mathematics, vol. 13, pp. 221–235, 1963. View at Google Scholar · View at MathSciNet
  10. A. W. Goodman, Univalent Functions, Mariner, Tampa, Fla, USA, 1983.
  11. J. Clunie, “On meromorphic schlicht functions,” Journal of the London Mathematical Society, vol. 34, pp. 215–216, 1959. View at Google Scholar · View at MathSciNet
  12. W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society, vol. 48, pp. 48–82, 1943. View at Google Scholar · View at MathSciNet